# SDR SWAA2014010223706

- Difficulty date: December 31, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 23,830 hours, 14,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 702409
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT ASSEMBLY BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
